Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 237129, 6 pages
Research Article

Global Behavior of the Difference Equation

1College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
2Department of Mathematics, Guangxi College of Finance and Economics, Nanning 530003, China

Received 31 March 2010; Revised 17 April 2010; Accepted 30 April 2010

Academic Editor: Stevo Stević

Copyright © 2010 Taixiang Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taixiang Sun, Hongjian Xi, Hui Wu, and Caihong Han, “Global Behavior of the Difference Equation ,” Abstract and Applied Analysis, vol. 2010, Article ID 237129, 6 pages, 2010.